# SDR CA981007001

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180
- System (JASC): 3110 · Instrument Panel
- Part: Fitting
- Condition: Broken
- Location: Instrument Panel
- Part time: 3,486 hours
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT NOTED A DRASTIC LOSS OF ELEVATOR CONTROL.  THE RADIO STACK IN THE CENTER OF THE INSTRUMENT PANEL HAD BROKEN AT THE TOP FITTING AND THE STACK FELL INTO THE PANEL.  THE ELEVATOR CONTROL THEN GOT STUCK, AS THE TRANSPONDER TRAY WAS RESTRICTING UP TRAVEL.  NEW BRACKETS WERE INSTALLED.
